# SDR ASAA2020022422245

- Difficulty date: February 22, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 24,358 hours, 7,776 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DUAL CDU FAIL W/ VTK ON BOTH MFD'S. A/T LIMITS MESSAGE ON UPPER DU. BOTH SYSTEMS RESTORED WITHOUT PILOT ACTION IN APPROX 30 SECONDS. DID NOT LOSE LNAV/VNAV. GROUNDED - YES. PERFORMED B737-900 FIM 34-61 TASK 807. FAULT DEEMED TO BE INTERMITTIENT. NO HISTORY LAST 30 DAYS. OPS CHECKS GOOD. NO FAULTS NOTED.
